# SDR AALA202111164654

- Difficulty date: November 10, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 31,234 hours, 12,548 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009913F
- Part serial: 3107
- Condition: Unserviceable
- Location: Zone 400 - Nac/P
- Part time: 81,293 hours, 34,525 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, E, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF AT APPROXIMATELY 70 KNOTS, RECEIVED AMBER ECAM ENGINE 2 COMPRESSOR VANE. SHUTDOWN ENGINE PER ECAM, RETURNED TO GATE. **SUPPLEMENTAL REPORT FOR AALA202111111509: REPLACED #2 ENGINE VSV ACTUATOR (AALA202111111509) PER JOB CARD 26T40075005. REPLACED #2 ENGINE FUEL PUMP (AALA202111164654) PER AMM 73-12-41. REPLACED #2 ENGINE STAGE 7B BLEED VALVE SOLENOID (AALA202111161172) PER JOB CARD 26L40075008. REPLACED #2 ENGINE STAGE 7B BLEED VALVE E2 (AALA202111165876) PER AMM 75-32-53. REPLACED #2 ENGINE STAGE 10 BLEED VALVE SOLENOID (AALA202111169324) PER JOB CARD 26L40075008. HIGH POWER ASSURANCE TEST GOOD** (CLOSED)
